[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] I have a rash....

I have been pumping insulin for about 8 days, but I have noticed that since I 
have started pumping with insulin, I have been getting a rash in the area of 
my infusion site. I think from the tape.  I didn't have this happen while 
pumping with saline.. Do you think it is from the tape?  My CDE said that we 
just need to keep an eye on it. I have only been using IV Prep, then 
inserting the sofset micro, and then putting that see-thru tape over it.(that 
came with the sofset). Sorry I don't know all of the names of everything 
yet... Would it help if I used the other tape (that came with set) first, 
then insert set, then put the clear tape over it?  Or should I try the IV 
3000, then the infusion set, then clear tape.... I am so confused... and 
itchy!!! Any suggestions would be helpful!!!
Thank you,
Stephanie Olivieri
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml